How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42857
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have strained my diaphragm. Is there anything beside rest

Customer Question

I have strained my diaphragm. Is there anything beside rest I can do for it?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
Hello, this is Dr. David. I have read your question and I'm ready to help.
how did you strain your diaphragm?
what symptoms are you having?
does it hurt to breath?
Expert:  Dr. Phil, MD replied 1 year ago.
If it is okay with your doctor you can take anti inflammatories like aleve or advil. It will help calm the inflammationOther than this it will just take time.I would avoid strenuous activity for the time beingIf advil isn't okay then tylenol will help and is safe
Expert:  Dr. David replied 1 year ago.
This is Dr. David
hydrocodone pain medications and muscle relaxants such as flexeril or baclofen are much stronger than aleve or advil and much stronger than tylenol which most likely won't help.
I would see your doctor and get your diaphragm evaluated.
this is a very important muscle that you use every second when you breath
it is hard to rest this muscle
it would be a good idea to get a chest CT scan to check for trauma to the diaphram and muscle tears and possible diaphragmatic hernias to see if they are there
a chest CT scan would be better than a chest xray for this
let me know if you have questions.

Related Medical Questions